Skin Damaging Toxins…Revealed

Well, ‘Brown beauty has turned UP NEPA’ as the slang goes. For weeks and months following, it becomes increasingly difficult to categorise her in a particular complexion group because it keeps changing each time you meet. There are different chemical compositions in a lot of our beauty products that are responsible for an epileptic skin complexion and unattractive skin conditions. It is not just the damage of uneven skin-tone, but the skin becomes vulnerable to the harsh rays of the sun and develops other unfavourable skin conditions. Here are the chemicals to stay clear of in your skin care products; soaps, creams and oils.

Hydroquinone: Hydroquinone is one chemical substance contained in some products  normally, in a 2 – 4% strength capacity. In the process of action, hydroquinone dries up the skin as it begins to lighten. People with naturally dry skin, will feel and see this effect more than persons with oily skin. Hydroquinone is responsible for continuous Skin discolouration (I call it Skin Epilepsy). Skin brightens as you apply, then gradually darkens with sun exposure or discontinued use. With prolonged usage, hydroquinone causes premature ageing and thinning of the skin. Skin becomes burnt and permanently scarred along eyes and cheek bone area.

Mercury: The workings of mercury are as subtle as a snake. Skin brightens rapidly in two weeks to a beautiful glow. As weeks of application progresses, skin becomes brighter but with an increasingly uneven tone, especially on the fingers, neck, legs and toes. Hard and very dark knuckles begin to appear on the skin of the fingers, elbow, knees and toes. With resilient application, further damages occur as skin breaks out in rash, acne, eczema and other skin irritations.

Steroids: Popularly known as ‘tube cream’. They might be cream all right, but STEROIDS ARE NOT COSMETICS!! THEY ARE CLINICAL PREPARATION FOR THE USE OF FUNGAL/ VIRAL SKIN CONDITION – PERIOD! They are administered under medical supervision for a period of only A FEW DAYS!!! Steroids, when applied to the skin can have resultant effects on the skin like hydroquinone and /or mercury. And the side effects, likewise. There is an inherent evil with Steroids and all the others. Some people might not experience the harsh manifestation of these chemicals until they discontinue use. Then all hell is let loose…

I have heard continuous cases of ladies who genuinely discontinued the use of the chemicals; when they did, growing discoloration and irritations developed. Most especially, the continuous questions; ‘what happened to your face?’, or the comment ‘your skin isn’t looking good!’ pressured them like dogs going back to their vomit. For as long as we continue to use these chemicals, or mix them with our cream, you will never be satisfied with your complexion or the way you look.

You will always scout for stronger products/ creams because what you are using no longer works. You will look older than your age, your beauty will look artificial and A LASTING YOUTHFUL and BEAUTIFUL SKIN WILL NEVER BE YOURS- Period!!

Share this post

PinIt
scroll to top